# SDR SWIA2019011545449

- Difficulty date: December 19, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 28,940 hours, 27,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT OUTBOARD SEAT RAIL BEAM FROM APPROX FS559.0 THRU APPROX FS621.0.  AT NUT PLATE FASTENER HOLES.  (C-CHECK) RO: 01/14/2019 REMOVED CORROSION FROM SEAT RAIL BEAM FROM FS 559.00 TO FS 621.00 RBL 27 AT NUTPLATE HOLES. IAW REO.
